# SDR FDEA201006212089

- Difficulty date: June 21, 2010
- Submitted: June 21, 2010
- Operation: Air carrier
- Aircraft: N612FE
- Make and model: Doug MD-11F
- Aircraft serial: 48605
- Aircraft time: 57,817 hours, 13,268 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO - UPON REMOVAL OF FLOOR PANEL NR 281GF FOR SEAT TRACK REPAIR.  ACCESS FOUND SEAT TRACK STA 1601 X= 107 INBD FLANGE WITH SURFACE CORROSION.  MAIN DECK CARGO STA 1601 X= 107 SEAT TRACK REPAIRED IAW SRM 53-00-52, FIG 201.  REPAIR 1, REV 43.  THIS REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 110.
